# SDR DALA2018051503372

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 45,500 hours, 30,921 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT WAS DIVERTED TO RDU DUE TO A REPORTED ELECTRICAL ODOR IN THE FIRST CLASS AREA. NO SMOKE OR HAZE WAS VISIBLE AND EVEN WITH THE GALLEY POWER ISOLATED, THE ODOR WAS STILL PRESENT. THE CREW DID DECLARE AN EMERGENCY FOR THE DIVERSION. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE GASPER FAN WAS EMITTING THE ODOR THROUGHOUT THE SYSTEM AND REPLACED THE FAN (WHICH WAS ALREADY ON MEL AT THE TIME).
